Strict colorings of Steiner triple and quadruple systems

Milazzo, M. and Tuza, Zsolt and Voloshin, V. (2003) Strict colorings of Steiner triple and quadruple systems. DISCRETE MATHEMATICS, 261 (1-3). pp. 399-411.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3148

Update Item Update Item